| Catalog Number |
70001B-07T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1.Address information was not provided; therefore, il was used as the state.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It is reported leakage.Primary or secondary tubing with texium ends would start leaking from the connection point.Leaks would regardless of how tight the connection was secured.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation summary: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.